MURAL - Maynooth University Research Archive Library



    Sums of Squares in Certain Quaternion and Octonion Algebras


    O'Shea, James (2011) Sums of Squares in Certain Quaternion and Octonion Algebras. Comptes Rendus Mathematique, 349 (5-6). pp. 239-242. ISSN 1631-073X

    [img]
    Preview
    Download (95kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    Formulae for the levels and sublevels of certain quaternion and octonion algebras are established. Corollaries concerning the equality of levels and sublevels of quaternion algebras with those of associated octonion algebras are presented.

    Item Type: Article
    Additional Information: Preprint version of published article, which is available at O'Shea, James : Sums of squares in certain quaternion and octonion algebras. Comptes Rendus Mathematique, 349 (5-6) 2011-03, pp.239-242.
    Keywords: Sums of Squares; Quaternion Algebras; Octonion Algebras;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 4864
    Identification Number: https://doi.org/10.1016/j.crma.2011.01.022
    Depositing User: James O'Shea
    Date Deposited: 07 Apr 2014 14:50
    Journal or Publication Title: Comptes Rendus Mathematique
    Publisher: Elsevier
    Refereed: No
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year